|strange smells and tastes
Mar 18, 2009
HI --have a possible weird question--I have been on Atripla since it came out a few years ago--I am doing well--but recently notice I keep smelling a strange odor and sometimes have a equally odd taste in my mouth-I have asked friends if they smell something too-they all answer no. Is there a side effect to the meds that can cause this or am I loosing my mind? thank you. Steve
| Response from Dr. Henry
I have only occasionally hear from patients that they developed taste or smell abnormalities long after starting Atripla. The efavirenz or other non-HIV meds may contribute somewhat but I recommend a good oral/ear/nasal/sinus examination to check for other conditions that can alter taste/smell. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.